# SDR DALA2024052305451

- Difficulty date: April 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10998
- Aircraft time: 7,046 hours, 1,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5013, WHILE ON THE LINE IN SEA, DAMAGE OCCURRED TO THE FORWARD LOWER SKIN (P/N D5211081920000) COMMON TO THE L1 PASSENGER DOOR (P/N D5211200300EK; STOCK# 50-5211-9-0001; SERIAL #00870). THE DAMAGE CONSISTED OF A DENT WITH 2 GOUGES ALONG THE BOTTOM EDGE THAT WAS 3.9 INCHES LONG WITH A MAXIMUM DEFLECTION OF 0.5 INCHES AS SHOWN IN FIGURES 1 AND 2. THIS DAMAGE IS OUTSIDE OF THE ALLOWABLE DAMAGE LIMITS PER A321NEO SRM 52-10-00. CORRECTIVE ACTION: TRIMMED OUT DAMAGED SKIN. FABRICATED FILLER AND DOUBLER. DRILLED AND COUNTERSUNK ALL FASTENER HOLES PER ERA 617539-14 REV. ORIG. SECTION II, PERMANENT REPAIR INSTRUCTIONS. INSTALLED REPAIR PER ERA 617539-14 REV ORIGINAL SECTION II PERMANENT REPAIR AND A321 SRM TASK 52-10-00-300-005. (LP 5557594)
